ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2018.2.14714

Maximal Commutative Involutive Algebras on a Hilbert Space

Arzikulov F. N.
Vladikavkaz Mathematical Journal 2018. Vol. 20. Issue 2.
This paper is devoted to involutive algebras of bounded linear operators on an infinite-dimensional Hilbert space. We study the problem of description of all subspaces of the vector space of all infinite-dimensional \(n\times n\)-matrices over the field of complex numbers for an infinite cardinal number \(n\) that are involutive algebras. There are many different classes of operator algebras on a Hilbert space, including classes of associative algebras of unbounded operators on a Hilbert space. Most involutive algebras of unbounded operators, for example, \(\sharp\)-algebras, \(EC^\sharp\)-algebras and \(EW^\sharp\)-algebras, involutive algebras of measurable operators affiliated with a finite (or semifinite) von Neumann algebra, we can represent as algebras of infinite-dimensional matrices. If we can describe all maximal involutive algebras of infinite-dimensional matrices, then a number of problems of operator algebras, including involutive algebras of unbounded operators, can be reduced to problems of maximal involutive algebras of infinite-dimensional matrices. In this work we give a description of maximal commutative involutive subalgebras of the algebra of bounded linear operators in a Hilbert space as the algebras of infinite matrices.
Keywords: involutive algebra, algebra of operators, Hilbert space, infinite matrix, von Neumann algebra
Language: Russian Download the full text  
For citation: Arzikulov F. N. Maximal Commutative Involutive Algebras on a Hilbert Space. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 20, no. 2, pp.16-22. DOI 10.23671/VNC.2018.2.14714
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт